# SDR ASOA201200136

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 27,086 hours, 23,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 9, FS 409.00+16 AND +64.   BLENDED AREAS AND FOUND CORROSION DEPTH OF .025, OUT OF LIMITS IAW SRM 53-31-49 & SRM 53-21-49.   R & R SEAT TRACK IAW AMM 53-00-47.
